Open Access
Translator Disclaimer
2004 Semilinear elliptic equations with dependence on the gradient via mountain-pass techniques
Djairo De Figueiredo, Mario Girardi, Michele Matzeu
Differential Integral Equations 17(1-2): 119-126 (2004).

Abstract

A class of semilinear elliptic equations with dependence on the gradient is considered. The existence of a positive and a negative solution is stated through an iterative method based on mountain-pass techniques.

Citation

Download Citation

Djairo De Figueiredo. Mario Girardi. Michele Matzeu. "Semilinear elliptic equations with dependence on the gradient via mountain-pass techniques." Differential Integral Equations 17 (1-2) 119 - 126, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1164.35341
MathSciNet: MR2035498

Subjects:
Primary: 35J65
Secondary: 35J20 , 35J25 , 47J30 , 58E05

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.17 • No. 1-2 • 2004
Back to Top